# SDR CA020827008

- Difficulty date: July 31, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 206040662101
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED TRANSMISSION TO BE MAKING METAL AT 185.1 SINCE OVERHAUL. TRANSMISSION RETURNED TO OUR FACILITY FOR TEARDOWN AND INSPECTION. ON TEARDOWN IT WAS FOUND THAT THE SUN GEAR HAD FAILED. THE SUN GEAR WAS INSTALLED NEW AT THE TIME OF OVERHAUL.
